# SDR SWAA085100

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 56,770 hours, 56,284 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND VERTICAL BEAM WEB CRACKED AT BS 178, RBL 5.7, WL 183.  REPAIRED WEB PER ER.
